On Newtonian vector functions
Mathematica Scandinavica, Tome 4 (1956), pp. 153-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165618,
author = {MAXWELL O. READE},
title = {On {Newtonian} vector functions},
journal = {Mathematica Scandinavica},
pages = {153--156},
year = {1956},
volume = {4},
zbl = {0072.16402},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165618/}
}
MAXWELL O. READE. On Newtonian vector functions. Mathematica Scandinavica, Tome 4 (1956), pp. 153-156. http://geodesic.mathdoc.fr/item/MS2_1956__4_165618/